Journal of Mathematics of Kyoto University

A characterization of symmetric domains

Miroslav Engliš

Full-text: Open access

Abstract

We prove that the Laplace-Beltrami operator commutes with the Berezin transform on a Kähler manifold if and only if it is a Hermitian symmetric space.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 1 (2006), 123-146.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283003

Digital Object Identifier
doi:10.1215/kjm/1250283003

Mathematical Reviews number (MathSciNet)
MR2260820

Zentralblatt MATH identifier
1121.32009

Subjects
Primary: 32Q15: Kähler manifolds
Secondary: 32A36: Bergman spaces 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]

Citation

Engliš, Miroslav. A characterization of symmetric domains. J. Math. Kyoto Univ. 46 (2006), no. 1, 123--146. doi:10.1215/kjm/1250283003. https://projecteuclid.org/euclid.kjm/1250283003


Export citation